# SDR COMA9860226

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 279253
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AILERON PCU LINKS TO HAVE EXCESSIVE PLAY.  REPLACED BOTH LINKS.
